# SDR DL76G080839

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 38,011 hours, 5,553 cycles
- Engine: Ge CF680C2B6F
- Engine time: 33,703 hours, 9,159 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part serial: LMDD8139
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

AFTER 35 MINUTES OF TAXI, LEFT THROTTLE WAS ADVANCED AND THERE WAS NO ENGINE RESPONSE.  LEFT ENGINE REMAINED AT IDLE REGARDLESS OF THROTTLE POSITION.  NO EICAS MESSAGE OR EEC LIGHTS DISPLAYED.  ONCE APU WAS STARTED AND ELEC PWR SWAPPED CONTROL RETURNED TO LEFT THROTTLE AND ENGINE.  REMOVED AND REPLACED LT ENG EEC IAW MM, OPS CKS OK.  ETOPS CATEGORY 'D': INABILITY TO CTRL ENG OR GET DESIRED PWR.
